On the linear stability of sheared and magnetized jets without current sheets - relativistic case

Kim, J, Balsara, DS, Lyutikov, M et al. (1 more author) (2018) On the linear stability of sheared and magnetized jets without current sheets - relativistic case. Monthly Notices of the Royal Astronomical Society, 474 (3). pp. 3954-3966. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Kim, J
  • Balsara, DS
  • Lyutikov, M
  • Komissarov, SS
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society © 2017, the Author(s). Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: instabilities; MHD-relativistic processes; methods: numerical; stars: jets; galaxies: jets
Dates:
  • Published: 1 March 2018
  • Accepted: 24 November 2017
  • Published (online): 4 December 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Science & Technology Facilities Council (STFC)ST/K000853/1
Depositing User: Symplectic Publications
Date Deposited: 26 Feb 2018 15:29
Last Modified: 26 Feb 2018 15:30
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stx3065
Related URLs:

Share / Export

Statistics